# SDR ASAA2016040316223

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 2,875 hours, 956 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1RDWR
- Condition: Failed
- Location: Flight Deck
- Part time: 39,114 hours, 12,855 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT F/O'S COURSE INDICATION BLANK.  ACFT GROUNDED.  R & R DFCS MODE CONTROL PANEL IAW AMM 22-11-34-000-801 AND 22-11-34-400-801.  ACCOMPLISHED MCP INSTALLATION TEST IAW AMM 22-11-34-740-801.  PERFORMED DFCS GROUP NR 32 LRU INTERFACE TEST FOR MCP AND GROUP NR 49 LAND VERIFY TEST IAW AMM 22-11-00.  PERFORMED HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00.  ALL TESTS PASS.  ACFT REMAINS QUALIFIED CAT IIIA AUTOLAND AND HGS OPS.
